# SDR SWAA971045

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN AND DOOR BEAR STRAP, FWD LOWER HINGE CUTOUT,  AT AFT SERVICE DOOR. REPAIRED PER DALFORT AVIATION XEA  X2-53-191 REV. 1
